# SDR DALA2015112007112

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FIXED BUSHING INBD LUG ON AILERON OTBD ATTACHMENT FITTING ACTUATOR ON RT WING, REPLACED BUSHING, 1EA ON INBD LUG ON AILERON OTBD FITTING ACTUATOR RT WING IAW CMM 57-61-21.
